# SDR 9509459992

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Act
- Part number: 54447211
- Condition: Malfunctioned
- Location: Cabin
- Part time: 632 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

LOSS OF PRESSURIZATION OCCURRED ON DESCENT INTO BDL.  NORMAL PRESSURE WAS REGAINED USING MANUAL OPERATION, HOWEVER, OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN.  AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  REPLACED OUTFLOW VALVE ACTUATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
